# SDR SWAA2024062786816

- Difficulty date: May 16, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 40,074 hours, 18,633 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 577 Lbl 5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY PANEL SUPPORT FITTING CRACKED BS577 LBL5 ACCESS PANEL 192E. MARKED<[01] REMOVED AND REPLACED WING TO BODY PANEL SUPPORT FITTING BS577 LBL5 ACCESS PANEL 192E IAW BOEING DWG 149A7701 AND SRM 51-40-02.;[02] VERIFIED STEPS 1;2;3 COMPLETE; AND MEASUREMENT FIELD AND CARD COMPLETE.
